Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 111, NWS State College, PA

October 2, 2018Cumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Oct 2, 2018, 5:17 PM EDT for Cumberland County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2018, 5:17 PM EDT (21:17 UTC)
Expired
Oct 2, 2018, 6:15 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cumberland County, PA

The radar

The State College radar (KCCX), 99 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 2:55 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS51 KCTP 022117
SVRCTP
PAC041-022215-
/O.NEW.KCTP.SV.W.0111.181002T2117Z-181002T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
517 PM EDT TUE OCT 2 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Cumberland County in south central Pennsylvania...

* Until 615 PM EDT.

* At 517 PM EDT, a severe thunderstorm was located near Roxbury,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Carlisle, Shippensburg, Plainfield, Schlusser, Boiling Springs,
  Mount Holly Springs, Newville, New Kingstown, Bloserville, Walnut
  Bottom, Pine Grove Furnace, Penn State Dickinson School Of Law and
  Shippensburg University.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 202 to 232.
 Interstate 81 from mile markers 27 to 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

A Tornado Watch remains in effect until 1100 PM EDT for south central
Pennsylvania.

LAT...LON 4004 7752 4012 7756 4013 7759 4018 7762
      4020 7762 4019 7760 4021 7757 4022 7753
      4025 7749 4026 7704 4013 7705 4003 7719
      4001 7728
TIME...MOT...LOC 2117Z 272DEG 20KT 4015 7761 

HAIL...<.75IN
WIND...60MPH
 
$$

La Corte

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:59 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 2, 2:59 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service State College PA
259 PM EDT Tue Oct 2 2018

.SYNOPSIS...
Strong to severe thunderstorms with damaging winds and locally
heavy rain may impact parts of central Pennsylvania this
afternoon through early tonight as a fast moving but relatively
weak cold front pushes through the region. Unseasonably warm
and humid conditions will continue through midweek with another
period of rain likely on Thursday. Cooler air is forecast trim
the warmth into the weekend, but milder air and above normal
temperatures will return by early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and several embedded thunderstorms will race east
across the Northern Mtns of PA through late this afternoon.

Increasing deep layer UVVEL and shear will work with significant
breaks developing in the multi-layer cloud deck to help
increase the threat for scattered severe TSRA during the to
late afternoon hours across the NW mtns of PA before spreading
farther south and east into a more unstable airmass between I-80
and I-76/PA Turnpike.

Strong unidirectional westerly flow and relatively fast storm
motions will support potential for locally damaging wind gusts.

However, numerous runs of the HRRR (and EHI's off its sibling
the RAP130, shows pockets of 0-1km EHI of over 2.5 m2/s2 within
broader ares of 1.5-2.0 EHIs across primarily the Middle Susq
Valley. Supercell composite index is greatest across the NW mtns
with another area developing across parts of the Central Mtns
and Middle Susq Valley. Two small areas (SE of the Lake Erie
shore and near KSEG and KIPT) of Sig Tornado Parameter are
found within these two broader supercell- favored areas.

SPC's earlier expanded Day 1 SLGT risk area includes nearly all
of the CWA.

Despite progressive storm motions, the CAM guidance suggests
training heavy downpours could produce localized rainfall
amounts of 2+ inches across parts of north-central PA. WPC has a
SLGT risk ERO that primarily covers the southern tier of NY/BGM
CWA but does clip Tioga, Lycoming, Sullivan and Columbia
counties.

Nocturnal stabilization and limited forcing should result in
deceasing coverage and intensity of showers/storms into early
tonight. Models show the best chance for lingering rain/clouds
after midnight over the Laurel Highlands aided by upslope.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Rain-free conditions will return on Wednesday but without a
noticeable drop in temperatures and humidity. High pressure will
slide to the east by Thursday morning as the next frontal
boundary approaches from the Great Lakes/Ohio Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

Models are in good agreement on the timing and the strength of a
end of a long wave trough moving through the region Thursday.

Multi- Layered clouds lurking to our south and west will
increase quickly once again late Wednesday and Wednesday night
with temps staying nearly steady or slowly rising and sfc
dewpoints gradually rising again to unseasonably high levels in
the 60s. Those min T's are 10 to 20 degrees above normal across
the region.

 The trough extends from a large upper level low moving through
Eastern Canada to a large high that is entrenched over the
southeastern United States. Model guidance is in pretty good
agreement in bringing another band of rain showers/isolated
thunderstorms through the area from northwest to southeast
Thursday into Thursday night.

Friday looks dry though another wave is going to be moving through
late Saturday into Sunday. However the position of the high
looks further north which will starve the incoming system of
moisture. So Saturday may turn out to be rather cloudy and cool.

A strong upper ridge will dominate the pattern into next week
with very high confidence in above average temperatures.
Precipitation should be confined on the western periphery of the
ridge within a sharp frontal zone extending from the Plains
through the Great Lakes.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
A cold front approaching from the Grt Lks will bring a good
chance of showers or thunderstorms during the late afternoon
through early tonight, which could produce a brief episode of
strong gusty winds and reduced visibility in spots. Across the
northwest corner of the state, brief reductions from showers and
thunderstorms will begin as early as this morning.

Post-frontal low level moisture ascending the Allegheny
Mountains is likely to result in low cigs tonight, beginning
around 00Z at KBFD, then spreading south along the spine of the
Alleghenies to KJST late at night.

.Outlook...

Wed...AM low cigs possible W Mtns.

Thu...AM low cigs possible NW Mtns. Brief PM showers/vis
reductions possible.

Fri...Low cigs possible Laurel Highlands.

Sat...Low cigs/drizzle possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Wednesday for PAZ005-006-037-
041-042-046-051-053.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Ceru/Steinbugl
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Oct 2, 3:23 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
323 PM EDT Tue Oct 2 2018

PAZ033>036-063>066-031930-
Somerset-Bedford-Fulton-Franklin-Cumberland-Adams-York-Lancaster-
323 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ005-006-037-041-042-046-051-053-031930-
McKean-Potter-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-
Montour-Columbia-
323 PM EDT Tue Oct 2 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-010>012-017>019-024>028-045-049-050-052-056>059-031930-
Warren-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-
Southern Clinton-Union-Snyder-Northumberland-Perry-Dauphin-
Schuylkill-Lebanon-
323 PM EDT Tue Oct 2 2018

...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Oct 2, 4:06 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

&&

EVENT NUMBER CTP1802416 CTP1802417

EVANEGO
Local storm report, Oct 2, 4:12 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

0411 PM     FUNNEL CLOUD     MUNCY                   41.20N  76.79W
10/02/2018                   LYCOMING           PA   PUBLIC

            FUNNEL CLOUD REPORTED NEAR MUNCY.

&&

EVENT NUMBER CTP1802416 CTP1802417 CTP1802418

EVANEGO
Local storm report, Oct 2, 4:46 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0350 PM     TSTM WND DMG     LOTTSVILLE              41.93N  79.44W
10/02/2018                   WARREN             PA   911 CALL CENTER

            TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

0411 PM     FUNNEL CLOUD     MUNCY                   41.20N  76.79W
10/02/2018                   LYCOMING           PA   PUBLIC

            FUNNEL CLOUD REPORTED NEAR MUNCY.

&&

EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418

EVANEGO
Special weather statement, Oct 2, 4:49 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service State College PA
449 PM EDT TUE OCT 2 2018

PAZ042-022115-
Sullivan PA-
449 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
515 PM EDT...

At 448 PM EDT, Doppler radar indicated a strong thunderstorm over
Jamison City, moving east at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Ricketts Glen State Park.

LAT...LON 4131 7631 4131 7641 4137 7638 4138 7628
TIME...MOT...LOC 2048Z 267DEG 31KT 4131 7633

Lambert
Special weather statement, Oct 2, 4:54 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
454 PM EDT TUE OCT 2 2018

PAZ006-037-041-022130-
Potter PA-Northern Lycoming PA-Tioga PA-
454 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING...POTTER...AND
TIOGA COUNTIES UNTIL 530 PM EDT...

At 453 PM EDT, Doppler radar indicated a strong thunderstorm near
Ole Bull State Park, moving east at 30 mph. Another storm near
Cherry Springs State Park is also moving to the east at 30 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Cross Fork, Ole Bull State Park, Leetonia, Cherry Springs State Park
and Cedar Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

&&

LAT...LON 4148 7791 4171 7790 4170 7759 4155 7740
      4147 7721
TIME...MOT...LOC 2053Z 280DEG 24KT 4155 7760

Dangelo
Local storm report, Oct 2, 5:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0350 PM     TSTM WND DMG     LOTTSVILLE              41.93N  79.44W
10/02/2018                   WARREN             PA   911 CALL CENTER

            TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

0411 PM     FUNNEL CLOUD     MUNCY                   41.20N  76.79W
10/02/2018                   LYCOMING           PA   PUBLIC

            FUNNEL CLOUD REPORTED NEAR MUNCY.

0432 PM     HAIL             2 SE LEONARD HARRISON S 41.67N  77.38W
10/02/2018  M0.75 INCH       TIOGA              PA   TRAINED SPOTTER

            DIME-SIZED HAIL SOUTHEAST OF LEONARD HARRISON STATE
            PARK

&&

EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418 CTP1802420

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 11:07 AM EDTSpecial Weather StatementCTPMcKean38 min
Oct 2, 1:12 PM EDTFlash Flood WatchCTPCentre, Clearfield, Clinton, Columbia, Lycoming, McKean and 7 more9 hr
Oct 2, 1:20 PM EDTAreal Flood AdvisoryCTPPotter3 hr
Oct 2, 1:59 PM EDTSpecial Weather StatementCTPTioga61 min
Oct 2, 2:48 PM EDTSpecial Weather StatementCTPTioga42 min
Oct 2, 3:03 PM EDTSevere Thunderstorm WarningCTPTioga42 min
Oct 2, 3:11 PM EDTSevere Thunderstorm WarningCTPWarren79 min
Oct 2, 3:24 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga96 min
Oct 2, 3:27 PM EDTSpecial Weather StatementCTPLycoming33 min
Oct 2, 3:38 PM EDTTornado WarningCTPWarren67 min
Oct 2, 3:48 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan57 min
Oct 2, 3:51 PM EDTTornado WarningCTPColumbia, Lycoming, Montour, Northumberland54 min
Oct 2, 3:59 PM EDTAreal Flood AdvisoryCTPPotter, Tioga3 hr
Oct 2, 4:05 PM EDTSpecial Weather StatementCTPMcKean55 min
Oct 2, 4:06 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Oct 2, 4:15 PM EDTTornado WarningCTPPotter, Tioga45 min
Oct 2, 4:19 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon56 min
Oct 2, 4:26 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk64 min
Oct 2, 4:26 PM EDTSevere Thunderstorm WarningCTPElk49 min
Oct 2, 4:26 PM EDTTornado WarningCTPColumbia, Lycoming, Montour49 min
Oct 2, 4:42 PM EDTTornado WarningCTPClearfield63 min
Oct 2, 4:48 PM EDTTornado Warning Tornado observedCTPLycoming, Tioga42 min
Oct 2, 4:49 PM EDTSpecial Weather StatementCTPSullivan26 min
Oct 2, 4:54 PM EDTSpecial Weather StatementCTPTioga36 min
Oct 2, 5:02 PM EDTTornado WarningCTPClearfield, Elk43 min
Oct 2, 5:24 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga36 min
Oct 2, 5:27 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Potter93 min
Oct 2, 5:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan34 min
Oct 2, 5:32 PM EDTTornado WarningCTPClearfield58 min
Oct 2, 5:33 PM EDTTornado WarningCTPLycoming, Tioga42 min
Oct 2, 5:39 PM EDTTornado WarningCTPLycoming, Sullivan66 min
Oct 2, 5:56 PM EDTAreal Flood AdvisoryCTPLycoming, Tioga3 hr
Oct 2, 6:06 PM EDTSevere Thunderstorm WarningCTPSomerset32 min
Oct 2, 6:19 PM EDTAreal Flood AdvisoryCTPClearfield, Elk3 hr
Oct 2, 6:25 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan3 hr
Oct 2, 6:37 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union53 min
Oct 2, 6:39 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan21 min
Oct 2, 7:00 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield90 min
Oct 2, 7:13 PM EDTAreal Flood AdvisoryCTPCameron, Centre, Clinton3 hr
Oct 2, 7:44 PM EDTSpecial Weather StatementCTPNorthumberland31 min
Oct 2, 7:53 PM EDTFlash Flood WarningCTPColumbia, Lycoming, Sullivan3 hr
Oct 2, 7:57 PM EDTSpecial Weather StatementCTPSnyder33 min
Oct 2, 7:59 PM EDTFlash Flood WarningCTPCentre, Clearfield3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.